MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA (3F) 1.00MM X 60CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA (3F) 1.00MM X 60CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384463
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The reporter states they have found broken/cracked piccs from 4 different lots.No details were provided about type of procedure, quantity of piccs, dates of occurrence, no injury was reported.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.There were 79 sealed samples were returned to argon from the customer.A visual inspection was performed on the returned product.The visual inspection determined that 26/79 returned samples were found with cracks on the female luer lock hub.The cracking of the female luer lock is due to a weld-line (or knit-line) located at a high-stress area of the part.This stress is generated during normal use when the male component is tightened into the female part, creating a sealing force.The presence of the weld-line at this stress point introduces a structural weakness, making the part more susceptible to cracking.To address this issue, a capa and dcr were initiated and successfully implemented.These actions included the introduction of a new material specifically selected to improve the structural integrity of the female luer lock.Please note that the lot associated with this complaint was manufactured prior to the implementation of these corrective actions.Argon will continue to monitor for similar reports.Additional information provided in d.9., h.3., h.6., h.10.And h.11.

Brand Name
L-CATH PICC S/L 20GA (3F) 1.00MM X 60CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21989657
Report Number0001625425-2025-01004
Device Sequence Number20911227
Product Code LJS
UDI-Device Identifier00886333209828
UDI-Public(01)00886333209828(17)251026(10)11445879
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model Number384463
Device Lot Number11445879
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown